MathSciNet Relay Station
MathSciNet bibliographic data
MR1377257 (97a:65063) 65L06 (34A50)
Goldman, Daniel; Kaper, Tasso J. $N$th-order operator splitting schemes and nonreversible systems. SIAM J. Numer. Anal. 33 (1996), no. 1, 349–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement